Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Yasmin Or Qlaira Cause Acne Break Out?

Hi. Im 22 years old I was previously on yasmin and my GP changed me to Qlaira as i had break through bleeding, Im on Qlaira for about 6 months now and im starting to get mild acne. I also noticed that Qlaira doesnt enhance my complexion as well as yasmin did. Which of the two is a better treatment for acne?ne
Thu, 11 Feb 2016
Report Abuse
Dentist 's  Response
Hi..
Welcome to HEALTHCARE MAGIC..

I have gone through your query and can understand your concerns..

As per your complain both Qlaira and Yasmin are hormone replacement therapy drugs and it depend from individual to individual depending on developing compatibility with the medications..
In case if you are developing Acne with Qlaira there is a possibility that there is some changes in hormonal levels in your body that is causing Acne breakfout and dark complexion..
I would suggest you to consult your Gynaecologist and get evaluated and if required she can again advice you Yasmin..
As of now to control Acne you can start washing your face with Salicylic acid containing facewash..
Apply creams containing Benzoyl Peroxide and Clindamycin+Niacinamide over the pimples..
You can apply Adapelene gel at night..
Apply creams containing Kojic Acid, Glycolic acid, Vitamin E and arbutin for improvement of skin complexion..
Exfoliate your skin twice a week with a gentle scrub..
Avoid oily food and drink plenty of water..

Hope this information helps..

Thanks and regards.
Dr.Honey Nandwani Arora.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 
Loading Online Doctors....
Does Yasmin Or Qlaira Cause Acne Break Out?

Hi.. Welcome to HEALTHCARE MAGIC.. I have gone through your query and can understand your concerns.. As per your complain both Qlaira and Yasmin are hormone replacement therapy drugs and it depend from individual to individual depending on developing compatibility with the medications.. In case if you are developing Acne with Qlaira there is a possibility that there is some changes in hormonal levels in your body that is causing Acne breakfout and dark complexion.. I would suggest you to consult your Gynaecologist and get evaluated and if required she can again advice you Yasmin.. As of now to control Acne you can start washing your face with Salicylic acid containing facewash.. Apply creams containing Benzoyl Peroxide and Clindamycin+Niacinamide over the pimples.. You can apply Adapelene gel at night.. Apply creams containing Kojic Acid, Glycolic acid, Vitamin E and arbutin for improvement of skin complexion.. Exfoliate your skin twice a week with a gentle scrub.. Avoid oily food and drink plenty of water.. Hope this information helps.. Thanks and regards. Dr.Honey Nandwani Arora.